# SDR IXXA2024041402

- Difficulty date: March 19, 2024
- Submitted: April 14, 2024
- Operation: Air carrier
- Aircraft: N457AZ
- Make and model: Boeing 767323
- Aircraft serial: 25448
- Aircraft time: 111,965 hours, 19,754 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Part number: 313T3310635
- Condition: Worn
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE, INBOARD ACCESS PANEL 437AR, AFT ATTACHMENT FLANGE FOUND WORN WITH A MATERIAL LOSS OF 0.026
